| Model Number |
MMT-864A |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient experienced disconnection difficulty on (b)(6) 2026 due to infusion set quick release was not tightly connected and is not able to connect quick release successfully.
Additional Manufacturer Narrative
E1: name: (b)(4).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.